# SDR USAA2014012700003

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 76,362 hours, 34,401 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: P365C
- Condition: Odor
- Location: Apu Bay
- Part time: 74,304 hours, 32,300 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR, WHEN THE PILOTS TURNED ON APU A STRONG ODOR OCCURRED AS SOON AS THE JET WAY DOOR WAS OPEN.  THE CREW DID NOT REQUEST MEDICAL ATTENTION, THE ACFT WAS SWAPPED.
